Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 9, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood watch at Jul 21, 2007, 11:47 AM CDT for 19 counties in Texas; Eddy County, Lea County, New Mexico. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2007, 11:47 AM CDT (16:47 UTC)
- Expired
- Jul 22, 2007, 11:18 AM CDT
- In force
- 24 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- None
All 21 counties
Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 4.8 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KMAF 211647 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1147 AM CDT SAT JUL 21 2007 ...HEAVY RAINFALL POSSIBLE OVER ALL OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THROUGH TONIGHT... NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221000- /O.NEW.KMAF.FF.A.0009.070721T1647Z-070722T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON... SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS 1147 AM CDT SAT JUL 21 2007 /1047 AM MDT SAT JUL 21 2007/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY AND SOUTHERN LEA COUNTY. IN TEXAS...ANDREWS...BIG BEND AREA...BORDEN... CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR... GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING... MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS... SCURRY...TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR... WARD AND WINKLER. * THROUGH SUNDAY MORNING * AN UPPER LOW WILL PERSIST OVER THE REGION THROUGH TONIGHT. A VERY MOIST AIRMASS WILL COMBINE WITH THIS UPPER LOW AND LIKELY RESULT IN VERY HEAVY RAINFALL OVER ANY GIVEN LOCATION ACROSS SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 2 INCHES WILL BE POSSIBLE ACROSS THE AREA...WITH MORE ISOLATED AMOUNTS OVER 4 INCHES POSSIBLE. THE THREAT OF HEAVY RAINFALL SHOULD DECREASE ON SUNDAY AS AN UPPER LEVEL RIDGE BUILDS INTO THE AREA. * FLASH FLOODING OF STREETS...CREEKS...STREAMS...ARROYOS... DRAWS...AND OTHER POOR DRAINAGE AREAS WILL BE POSSIBLE. MOTORISTS ARE URGED TO EXERCISE EXTREME CAUTION. TURN AROUND... DONT DROWN. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
3 follow-up statements
000 WGUS64 KMAF 220349 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1049 PM CDT SAT JUL 21 2007 ...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THROUGH TONIGHT... NMZ029-033-034-TXZ045>048-050>053-059>063-067>070-220500- /O.CAN.KMAF.FF.A.0009.000000T0000Z-070722T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...EUNICE... JAL...SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE 1049 PM CDT SAT JUL 21 2007 /949 PM MDT SAT JUL 21 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS HAS BEEN CANCELLED. THE THREAT OF WIDESPREAD... HEAVY RAINFALL ACROSS THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND FAR SOUTHEASTERN NEW MEXICO WILL REMAIN LOW. ISOLATED SHOWERS WILL REMAIN POSSIBLE OVERNIGHT. $$ NMZ027-028-TXZ057-058-074-075-079>082-258-221200- /O.CON.KMAF.FF.A.0009.000000T0000Z-070722T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON... GUADALUPE MOUNTAINS NP...PINE SPRINGS 1049 PM CDT SAT JUL 21 2007 /949 PM MDT SAT JUL 21 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ SUNDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS... INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...EDDY COUNTY PLAINS AND GUADALUPE MOUNTAINS OF EDDY COUNTY. IN SOUTHWEST TEXAS...BIG BEND AREA...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...MARFA PLATEAU...PECOS...PRESIDIO VALLEY...REEVES COUNTY AND UPPER TRANS PECOS...TERRELL AND VAN HORN AND HIGHWAY 54 CORRIDOR. * UNTIL 7 AM CDT /6 AM MDT/ SUNDAY * AN UPPER LOW WILL PERSIST OVER THE REGION THROUGH TONIGHT. A VERY MOIST AIRMASS WILL COMBINE WITH THIS UPPER LOW AND LIKELY RESULT IN VERY HEAVY RAINFALL OVER ANY GIVEN LOCATION ACROSS SOUTHEASTERN NEW MEXICO AND SOUTHWEST TEXAS TONIGHT. ADDITIONAL RAINFALL TOTALS NEAR 1 INCH WILL BE POSSIBLE ACROSS THE AREA...WITH MORE ISOLATED AMOUNTS UP TO 2 INCHES POSSIBLE. * DRAWS AND ARROYOS MAY BEGIN TO RUN RAPIDLY WITHOUT RAINFALL DIRECTLY OVER THE IMPACTED AREA. IN ADDITION...RAPID RISES ON THE RIO GRANDE...ALAMITO CREEK AND OTHER AREA CREEKS AND TRIBUTARIES WILL BE LIKELY WITH ANY HEAVY RAINFALL OVER THE AREA OR UPSTREAM. INTERESTS IN THESE AREAS NEED TO REMAIN ALERT TO WEATHER CONDITIONS AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 221145 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 645 AM CDT SUN JUL 22 2007 ...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THROUGH MIDDAY... NMZ027-028-TXZ057-058-074-075-079>082-258-221800- /O.EXT.KMAF.FF.A.0009.000000T0000Z-070722T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON... GUADALUPE MOUNTAINS NP...PINE SPRINGS 645 AM CDT SUN JUL 22 2007 /545 AM MDT SUN JUL 22 2007/ ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS... INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...EDDY COUNTY PLAINS AND GUADALUPE MOUNTAINS OF EDDY COUNTY. IN SOUTHWEST TEXAS...BIG BEND AREA...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...MARFA PLATEAU...PECOS...PRESIDIO VALLEY...REEVES COUNTY AND UPPER TRANS PECOS...TERRELL AND VAN HORN AND HIGHWAY 54 CORRIDOR. * UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON * UPPER LEVEL DISTURBANCES AND A VERY MOIST AIRMASS WILL COMBINE TO PRODUCE THE POSSIBILITY OF VERY HEAVY RAINFALL ALONG AND WEST OF THE PECOS RIVER. THIS AREA RECEIVED HEAVY RAINFALL YESTERDAY AND ADDITIONAL RAINFALL TOTALS UP TO 1 INCH WILL BE POSSIBLE. * DRAWS AND ARROYOS MAY BEGIN TO RUN RAPIDLY WITHOUT RAINFALL DIRECTLY OVER THE IMPACTED AREA. IN ADDITION...RAPID RISES ON THE RIO GRANDE...ALAMITO CREEK AND OTHER AREA CREEKS AND TRIBUTARIES WILL BE LIKELY WITH ANY HEAVY RAINFALL OVER THE AREA OR UPSTREAM. INTERESTS IN THESE AREAS NEED TO REMAIN ALERT TO WEATHER CONDITIONS AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 221618 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1118 AM CDT SUN JUL 22 2007 ...FLASH FLOOD WATCH FOR SOUTHWEST TEXAS HAS BEEN CANCELED... NMZ027-028-TXZ057-058-074-075-079>082-258-221730- /O.CAN.KMAF.FF.A.0009.000000T0000Z-070722T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON... GUADALUPE MOUNTAINS NP...PINE SPRINGS 1118 AM CDT SUN JUL 22 2007 /1018 AM MDT SUN JUL 22 2007/ ...FLASH FLOOD WATCH IS CANCELLED... ALTHOUGH A CHANCE OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE AFTERNOON...THE THREAT FOR WIDESPREAD HEAVY RAINFALL HAS ENDED. THEREFORE..THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Jul 21, 11:36 AM CDT, 11 minutes earlier.
Area forecast discussion, Jul 21, 11:36 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1136 AM CDT SAT JUL 21 2007
.UPDATE...
TWO MCS/S TRYING TO EXPAND INTO THE SOUTHERN AND SOUTHEASTERN CWA
LATE THIS MORNING...ASSOCIATED WITH AN UPPER LOW OR TWO ON THE
SOUTHERN EXTENT OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS.
FEATURES ARE NOT MOVING QUICKLY AS THE FLOW ALOFT IS WEAK...IF NOT
DISPARATE.
VERY MOISTURE RICH ATMOSPHERE PREVAILED ACROSS THE CWA
WITH 21/12Z MAF SOUNDING INDICATING 1.85 PRECIPITABLE WATER AND
PROGS INDICATING SIMILAR PWATS ACROSS MUCH OF THE CWA. LATEST MODEL
DATA SUGGESTING HEAVY RAINFALL COULD DEVELOP OVER MANY LOCATIONS IN
SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH THE AFTERNOON AND
OVERNIGHT. BUT...DO THINK ANY GIVEN LOCATION COULD SEE 2 TO 4
INCH RAINFALL TOTALS PRETTY RAPIDLY. SINCE THERE IS SOME
UNCERTAINTY ON HOW FAR NORTH THE HEAVY RAINFALL COULD DEVELOP...
WILL ERR ON THE SIDE OF CAUTION AND ISSUE A FLASH FLOOD WATCH FOR
THE ENTIRE CWA THROUGH TONIGHT. THEREAFTER...THE UPPER LEVEL
RIDGE IS PROGGED TO EXPAND SOUTH AND WEST...AND HOPEFULLY SHUNT
ADDITIONAL HEAVY RAINS FURTHER WEST AND SOUTH OUT OF THE AREA.
UPDATE WILL FOLLOW SHORTLY. 67
&&
.PREV DISCUSSION... /ISSUED 343 AM CDT SAT JUL 21 2007/
SHORT TERM...
CURRENT WATER VAPOR IMAGERY EXHIBITS BROAD RIDGE OVER MUCH OF THE
U.S. WITH A TROUGH OVER THE EASTERN SEABOARD AND ANOTHER APPROACHING
THE PACIFIC NORTHWEST. SEVERAL SHORTWAVES MOVING AROUND THE RIDGE
THROUGH THE MIDLAND AREA WILL PROVIDE LIFT FOR SHOWERS AND
THUNDERSTORMS TODAY. PLENTY OF MOISTURE IN THE AREA COURTESY OF LOW
LEVEL SOUTHEASTERLY WINDS AND SHOWN IN THE HIGH PWAT VALUES IN LAST
NIGHTS KMAF SOUNDING AND NAM PROGS. HAVE UPPED THE POPS SLIGHTLY
BASED ON LATEST MOS GUIDANCE. THOUGH POPS ARE HIGH FOR TODAY...HAVE
OPTED NOT TO ISSUE A FLASH FLOOD WATCH. CURRENT THOUGHTS ARE ANY
FLASH FLOODING THAT OCCURS WILL NOT BE WIDESPREAD AS MANY AREAS HAVE
NOT RECEIVED MUCH RAIN IN THE LAST COUPLE OF WEEKS. CLOUD COVER
WILL BE SIGNIFICANT ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO...
KEEPING TEMPERATURES DOWN FOR ANOTHER DAY IN THIS COOLER THAN NORMAL
JULY.
LONG TERM...
UPPER RIDGE CENTERED OVER THE NORTHERN ROCKIES WILL CONTINUE TO
BRING DISTURBANCES AROUND THE RIDGE AND ACROSS THE AREA... BUT THIS
IS NOT A REAL FAVORABLE PATTERN FOR RAIN FOR CWA. REMAINS OF THE
UPPER LOW OVER NEW MEXICO WHICH HAS BEEN RESPONSIBLE FOR THE
UNSEASONABLY CLOUDY AND COOL WEATHER PAST FEW DAYS WILL BE LEAVING
THE REGION. LOOK FOR AN INCREASE IN TEMPERATURES NEXT SEVERAL DAYS
WITH A DECREASE IN RAIN CHANCES.
WILL BEGIN TO TAPER OFF THE HIGHER POPS SUNDAY INTO MONDAY WITH ONLY
SOME ISOLATED STORMS EXPECTED AFTER THAT. HIGHER ELEVATIONS FAVORED
FOR STORMS. MOST OF THE DAYS THIS WEEK WILL HAVE AT LEAST LOW
CHANCES OF STORMS AS GOOD MOISTURE... DAYTIME HEATING... AND
OROGRAPHIC LIFT COMBINE. HOWEVER DO NOT SEE ANY WEATHER FEATURE
THAT WOULD FOCUS CONVECTION.
NO COLD FRONT EXPECTED THROUGH THE AREA THIS WEEK. WILL KEEP SOUTHERLY
SURFACE FLOW THROUGH THE FORECAST WHICH WILL KEEP LOW LEVEL MOISTURE
HIGH. DEWPOINTS IN THE 60S SHOULD PREVAIL. TEMPERATURES SHOULD
RETURN TO NEAR NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 82 68 87 69 / 60 60 10 10
CARLSBAD NM 85 67 90 68 / 60 70 30 10
DRYDEN TX 85 71 87 67 / 90 90 30 10
FORT STOCKTON TX 81 67 90 68 / 80 90 30 10
GUADALUPE PASS TX 79 64 83 64 / 70 70 40 20
HOBBS NM 83 66 88 68 / 60 60 20 10
MARFA TX 75 60 81 58 / 80 80 40 10
MIDLAND INTL AIRPORT TX 80 67 88 69 / 70 60 20 10
ODESSA TX 83 68 89 69 / 70 70 20 10
WINK TX 86 69 94 71 / 80 80 30 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 10 AM THIS MORNING TO 6 AM MDT SUNDAY FOR
THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 7
AM CDT /6 AM MDT/ SUNDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
99/99Hazardous weather outlook, Jul 21, 11:25 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1125 AM CDT SAT JUL 21 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221630- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1125 AM CDT SAT JUL 21 2007 /1025 AM MDT SAT JUL 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY MOIST CONDITIONS OVER THE AREA TODAY WILL CONTRIBUTE TO FLASH FLOODING POTENTIAL AS SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO INCREASE ACROSS MUCH OF THE AREA. EXPECT VERY HEAVY RAINFALL WITH SOME LOCATIONS RECEIVING 2 TO 4 INCHES PER HOUR. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TOMORROW MORNING FOR THE ENTIRE FORECAST AREA AS A RESULT OF THIS POTENTIAL. THOSE NEAR LOW LYING OR FLOOD PRONE AREAS SHOULD REMAIN ALERT TO THE WEATHER CONDITIONS AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWER AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE REMAINDER OF THE WEEKEND. HOWEVER...COVERAGE/CHANCES WILL BEGIN TO DECREASE AND TREND WESTWARD AS THE UPPER LEVEL SYSTEM RESPONSIBLE MOVES OFF TO THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 13
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:30 PM CDT | Flash Flood Warning | MAF | Crane | 3 hr |
| Jul 21, 2:59 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Jul 21, 3:50 PM CDT | Flash Flood Warning | MAF | Jeff Davis | 3 hr |
| Jul 21, 4:12 PM CDT | Flash Flood Warning | MAF | Winkler | 3 hr |
| Jul 21, 5:11 PM CDT | Flash Flood Warning | MAF | Loving | 3 hr |
| Jul 21, 6:22 PM CDT | Flash Flood Warning | MAF | Reeves | 3 hr |
| Jul 21, 6:55 PM CDT | Flash Flood Warning | MAF | Culberson | 3 hr |
| Jul 21, 3:35 PM CDT | Flash Flood Warning | MAF | Eddy | 5 hr |
| Jul 21, 3:46 PM CDT | Flash Flood Warning | MAF | Lea | 5 hr |
Nearby
Flash Flood Watches in Texas, 2007Flash Flood Watches in New Mexico, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.